Wydział Matematyki i Informatyki UJ - lista publikacji

4801-4945 z 4945.

1983

145.
A theorem on metric polynomial structures, ANN. POLON. MATH. 41 (1983), no. 2, 139--147

1982

143.
On some Fréchet spaces of analytic functions, Zeszyty Nauk. Uniw. Jagiellon. Prace Mat. vol. 23 (1982), 15-19
142.
Holomorphic continuation of functions with restricted growth, Zeszyty Nauk. Uniw. Jagiellon. Prace Mat. vol. 23 (1982), 7-14
141.
138.
137.
Subnormals in $Csp{*} $-algebras, PROC. AMER. MATH. SOC. 84 (1982), no. 4, 533--534
136.
Malgrange-- Zerner theorem in infinite-dimensional case, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 23--26
135.
Unitary dilation of two-parameter semigroups of contractions, II. ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 191--194
134.
A note on semigroups of the $Csb{ ho }$ class, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 189--190
133.
Zofia Denkowska, K.Wachta
La sous-analycité de l'application tangente, (FRENCH) [SUBANALYTICITY OF THE TANGENT MAP] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 329--331
132.
Des relevements des fonctions aux fibrés naturels, (FRENCH) [LIFTINGS OF FUNCTIONS TO NATURAL BUNDLES] C. R. ACAD. SCI. PARIS SÉR. I MATH. 295 (1982), no. 13, 743--746
131.
Complete lifts of tensor fields of type $(1,,k)$ to natural bundles, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 51--84
130.
Geometries defined by pseudogroups of transformations, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 43--49
129.
Analytic sets with proper projections, J. REINE ANGEW. MATH. 337 (1982), 68--76
128.
Local triviality of a bundle of geometric objects, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 39--42
127.
Franciszek Leja (1885--1979), (POLISH) WIADOM. MAT. 24 (1982), no. 1, 65--90
126.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le nombre des composantes connexes de la section d'un sous-analytique, (FRENCH) [ON THE NUMBER OF CONNECTED COMPONENTS OF THE SECTION OF A SUBANALYTIC SET] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 333--335
125.
The Whitney condition for subanalytic sets, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 211--221
124.
Zofia Denkowska, Jacek Stasica
Sur la stratification sous-analytique, (FRENCH) [ON SUBANALYTIC STRATIFICATION] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 337--340

1981

122.
Holomorphic functions with restricted growth on complex manifolds, Zeszyty Nauk. Uniw. Jagiellon. Prace Mat. vol. 22 (1981), 85-93
117.
Sur les fonctions admettant une extension de type positif, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. I MATH. 292 (1981), no. 8, 431--432
116.
A geometric criterion for analytic set of dimension one to be algebraic, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 3-4, 127--130
114.
Some conditions for the algebraicity of analytic sets, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 11-12, 545--548
113.
A modified edge of the wedge theorem, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 22 (1981), 15--17
112.
Extremal plurisubharmonic functions in Cn, ANN. POLON. MATH. 39 (1981), 175--211
111.
On approximation and interpolation of entire functions, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. no. 22 (1981), 173--188

1980

107.
Sur les conditions polynomiales du type Leja dans CN, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 290 (1980), no. 7, A309--A311
106.
Composition of polynomial with entire mapping, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 3-4, 107--109 (1981)
105.
A generalization of the Malgrange-Zerner theorem, ANN. POLON. MATH. 38 (1980), no. 2, 181--186
104.
Criteria for regularity of holomorphic mappings, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 9-10, 471--475 (1981)
103.
Characteristic functions of doubly commuting contractions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 28 (1980), no. 7-8, 351--360 (1981)
102.
101.
Zofia Denkowska
La continuité de la section d'un ensemble semi-analytique et compact, (FRENCH) ANN. POLON. MATH. 37 (1980), no. 3, 231--242
100.

1979

99.
Holomorphic functions with bounded growth on Riemann domains over C^n, Zeszyty Nauk. Uniw. Jagiellon. Prace Mat. vol. 20 (1979), 43-51
98.
Marek Capiński, Bolesław Szafirski, M.Woźniak
Equivalence of two definitions of statistical solution of the heat equation, Zeszyty Nauk. Uniw. Jagiellon. Prace Mat. (1979),
97.
On integral equations in a Banach space, ANN. POLON. MATH. 36 (1979), no. 2, 111--121
96.
Holomorphic functions with bounded growth on Riemann domains over C^n, Bull. Acad. Polon. Sci. Sér. Sci. Math. vol. 7 (1979), 675-680
94.
Wojciech Kucharz, S.Koike
Sur les réalisations de jets non suffisants, C. R. MATH. ACAD. SCI. PARIS 288 (1979), no. 8, A457–A459
93.
On a theorem of S. Bernstein in F-spaces, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 7--16
92.
A criterion of the L-regularity of compact sets in CN, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 97--103
91.
Algorithms for the operation of digital regulators, (POLISH) PODSTAWY STEROWANIA 9 (1979), no. 2, 207--223
90.
A theorem on convex tube domains in infinite-dimensional topological vector spaces, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 11-12, 827--831 (1981)
89.
Note on a general dilation theorem, ANN. POLON. MATH. 36 (1979), no. 1, 43--47
88.
Continuous dependence in the implicit function theorem, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 123--131
86.
Zofia Denkowska
On a continuous extension of an algebraic function, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 179--181
85.
Lebesgue-type decompositions of a pair of commuting Hilbert space operators, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 583--589 (1980)
84.
A property of measures orthogonal to a tensor product of function algebras, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 571--575 (1980)
83.
Decomposition and spectral properties of operator representations of the algebra $R(Ksb{1} imes Ksb{2})$, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 577--582 (1980)
82.
A decomposition of operator representations of the algebra $R(Ksb{1} imes Ksb{2})$, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 89--94
81.
Barbara Opozda, B.Piech
Lie algebras of infinitesimal holonomy groups of a Cartan connection, ZESZYTY NAUKOWE UJ, PRACE MATEMATYCZNE, 20 (1979), 53-65
80.
On some inequalities for polynomials, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 7--10
79.
Józef Siciak, S.Łojasiewicz
On holomorphic extendibility of functions on generic real analytic submanifolds, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 2, 217--220
78.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le théoreme du complémentaire pour les ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 537--539 (1980)
77.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Certaines propriétés élémentaires des ensembles sous-analytiques, (FRENCH) BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 7-8, 529--536 (1980)
76.
Zofia Denkowska, Jacek Stasica
On the dimension of a subanalytic set, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 85--89
75.
A transversality property weaker than the Whitney a-regularity, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 81--83

1978

74.
A method of first integrals in turbulent diffusion, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 26 (1978), no. 8, 701--706
73.
Holomorphic functions with polynomial growth, Proceedings of the First Finnish-polish Summer School in Complex Analysis (podlesice, 1977), (1978), 153-184
70.
On the stable manifold theorems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 26 (1978), no. 4, 337--341

1977

69.
On the asymptotically solvable linear boundary value problem, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 137--143
68.
Analytic continuation of pluriharmonic functions, Zeszyty Nauk. Uniw. Jagiellon. Prace Mat. vol. 18 (1977), 45-51
67.
Jets suffisants et fonctions de détermination finie (cas Rn→Rp, p≥1), C. R. MATH. ACAD. SCI. PARIS 284 (1977), no. 15, A877–A879
65.
Remarques sur une généralisation de l'inégalité de S, BERNSTEIN. C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 19, A1211--A1213
64.
Quasianalytic functions in the sense of Bernstein, DISSERTATIONES MATH. (ROZPRAWY MAT.) 147 (1977), 66 pp
63.
On some partial differential-functional equations, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 13--15
62.
Analytic continuation of series of homogeneous polynomials in topological vector spaces, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. ZESZYT 19 (1977), 145--157
61.
Extension of separately analytic functions defined on a cross in the space Cn, ZESZYTY NAUK. UNIW. JAGIELLON. 441 Prace Mat. Zeszyt 18 (1977), 35--44
60.
Dilations on involution semigroups, PROC. AMER. MATH. SOC. 66 (1977), no. 1, 30--32
59.
A general dilation theorem, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 3, 263--267
58.
A new topology in the space of germs of holomorphic functions on a compact set in Cn, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1227--1232
57.
Some theorems on partial differential-functional inequalities of parabolic type, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 441 Prace Mat. Zeszyt 18 (1977), 93--104
56.
Isometric dilation of doubly commuting contractions and related models, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 25 (1977), no. 12, 1233--1242
55.
Uniqueness of solutions of the Cauchy problem for first order differential-function equations, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 475 Prace Mat. Zeszyt 19 (1977), 175--187
54.
Geodesics of order 2, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 121--136
53.
Connections of order r, ANN. POLON. MATH. 34 (1977), no. 1, 69--83
52.
Généralisation des espaces symétriques, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 3, A179--A182

1976

50.
Generalized canonical system for the generation of regular sets, (POLISH) PODSTAWY STEROWANIA 6 (1976), no. 2, 233--236
49.
On the boundedness condition involved in dilation theory, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 10, 877--881
47.
Mixed covariant derivative and conjugate connections, ANN. POLON. MATH. 32 (1976), no. 3, 235--271
46.
f-structures a noyau parallélisable, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 283 (1976), no. 7, Aiii, A495--A497
45.
A generalization of Ostrowski's theorem on lacunary power series, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 569--574
44.
An extremal problem in a class of plurisubharmonic functions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 563--568

1975

43.
Analytic continuation of harmonic functions, Zeszyty Nauk. Uniw. Jagiellon. Prace Mat. vol. 17 (1975), 93-104
42.
Analytic continuation of series of homogeneous polynomials of n complex variables, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. no. 17 (1975), 105--114
41.
On Hammerstein integral equations, ATTI ACCAD. NAZ. LINCEI REND. CL. SCI. FIS. MAT. NATUR. (8) 59 (1975), no. 1-2, 65--67 (1976)
40.
Remark on the Chaplygin method for parabolic equations in unbounded domains, ZESZYTY NAUK. UNIW. JAGIELLOŃ. 403 Prace Mat. No. 17 (1975), 115--117

1974

39.
38.
Effective formula for the crossnorm in complexified unitary spaces, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 47--53
37.
Criteria for analyticity in topological vector spaces, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 61--63
36.
Remarks on H-bounded subsets in Banach space, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 55--59
35.
On partial differential-functional inequalities of the first order, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 16 (1974), 107--112
34.
Jerzy Ombach, A.Trzepizur
Stability of sets and motions in generalized pseudo-dynamical systems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 22 (1974), 153--155
33.
Jerzy Ombach, A.Trzepizur
Limit sets in pseudo-dynamical systems, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 22 (1974), 157--160
32.
Unitary dilation of two-parameter semi-groups of contractions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 22 (1974), 1011--1014
30.
Józef Siciak, N.T.Van
Remarques sur l'approximation polynomiale, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A 279 (1974), 95--98
29.
Holomorphic continuation of harmonic functions, COLLECTION OF ARTICLES DEDICATED TO THE MEMORY OF TADEUSZ WA?EWSKI. ANN. POLON. MATH. 29 (1974), 67--73

1973

26.
Connexions linéaires conjuguées, (FRENCH) ANN. POLON. MATH. 27 (1973), 167--180

1972

25.
23.
Connexions conjuguées, COLLECTION OF ARTICLES COMMEMORATING WŁADYSŁAW 'SLEBODZINSKI. COLLOQ. MATH. 26 (1972), 193--206
22.
Analytic functions in topological vector spaces, PROCEEDINGS OF THE FIFTH CONFERENCE ON ANALYTIC FUNCTIONS (UNIV. MARIAE CURIE-SKŁODOWSKA, LUBLIN, 1970). Ann. Univ. Mariae Curie-Skłodowska Sect. A 22-24 (1968/70), 165--166 (1972)
21.
Weak analytic continuation, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 20 (1972), 461--466

1971

20.
Characteristic functionals and turbulent diffusion, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 785--789
19.
Diffusion by turbulent movements, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 791--797
18.
Turbulent diffusion and Hopf's equation based on the equation of Oseen's type, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 799--803
17.
Quasianalytic functions of several complex variables, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 15 (1971), 135--145
16.
14.
Remarks on algebraic properties of sequential machines, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 15, (1971), 47--59
12.
Józef Siciak, J.Bochnak
Remarks on domains of holomorphy in topological vector spaces, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 9--12
11.
Approximation of functions of several complex variables by polynomials, (POLISH) WIADOM. MAT. (2) 12, no. 2, 285--294. (1971)

1970

10.
Decomposition of operator valued representations of Banach algebras, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 18 (1970), 321--324

1969

1968

6.
A method of localization of implicit functions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 16 (1968) 937--942
5.
A numerical approach to a localization problem of implicit functions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 16 (1968), 943--946
3.
Remarks on J, GANCARZEWICZ'S PAPER: "ON COMMUTATIVE ALGEBRAIC OBJECTS OVER A GROUPOID" (ZESZYTY NAUK UNIW. JAGIELLON. PRACE MAT. no. 12 (1968), 19--25). Zeszyty Nauk. Uniw. Jagiellon. 403 Prace Mat. no. 17 (1975), 89--92

1963

2.
On a certain sequence of ordinary differential equations, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 9 (1963) 89--91

1955